Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: day 4 MidnightBlue

Posted by wishingstar on November 3, 2006, at 15:47:04

In reply to Re: day 4, posted by MidnightBlue on November 2, 2006, at 23:38:24

They just switched my dose from 150 to 300.. I was only on 150 for about a week but my dr didnt think 150 would help given my experiences with other meds. I started getting these weird feelings every morning, especially right after I wake up.. almost like someone zapping me with electricity. It wasnt painful, just.. odd and scary. I talked to the dr today and he said stop taking it altogether. So I'm back to square 1 with meds. That was the 6th med that hasnt worked for me.. I hate this guessing game! Hopefully the next will work...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:wishingstar thread:699190
URL: http://www.dr-bob.org/babble/psycho/20061026/msgs/700085.html